# SDR 2007UALA04971

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 40,222 hours, 14,345 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS TEST FAILS WITH `AFT L EXT LTS` FAILURE MSG. FOUND DIRTY CONNECTION INSIDE SLIDE RAFT.   REMOVED SLIDE AND CLEANED CONNECTOR-  ALL OPS CHECK OK.  NO REPEATS.
